Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 12, Pages 1783–1797 (Mi zvmmf2969)  

This article is cited in 1 scientific paper (total in 1 paper)

A parametric stochastic optimal control problem

V. V. Baranov

Moscow

Full text: PDF file (1777 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:12, 15–25

Bibliographic databases:
UDC: 519.856
MSC: Primary 93E20; Secondary 93E25
Received: 18.01.1991

Citation: V. V. Baranov, “A parametric stochastic optimal control problem”, Zh. Vychisl. Mat. Mat. Fiz., 31:12 (1991), 1783–1797; U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 15–25

Citation in format AMSBIB
\Bibitem{Bar91}
\by V.~V.~Baranov
\paper A parametric stochastic optimal control problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 12
\pages 1783--1797
\mathnet{http://mi.mathnet.ru/zvmmf2969}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1147896}
\zmath{https://zbmath.org/?q=an:0770.93091}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 12
\pages 15--25
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KG16100003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2969
  • http://mi.mathnet.ru/eng/zvmmf/v31/i12/p1783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Matrosov, V. V. Baranov, “Problema preventivnoi bezopasnosti. Model i metody prinyatiya reshenii”, Probl. upravl., 5 (2006), 2–11  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:138
    Full text:66
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021